# SDR MASA2011080103353

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 18,882 hours, 15,112 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROX SYS FAULT 2 STATUS.  SPLICED BROKEN WIRE PX28.
